Many people say it makes you lose weight
I took lamictal for many years and did not gain any weight.
Actually weight loss is a common side effect of Lamictal.
Hi NAN. I've discovered over the years that Lamictal gives me a lot of energy for 3-4 hours a day. During that time I'm a lot more active and I think that's what caused my weight loss. I lost 20 lbs. and have kept it off for 3 yrs. Lamictal keeps me balanced and I feel healthy. I also take Klonopin, and a lot of the time I take Gabapentin. I'm certainly not a Doctor, so of course that's who you need to talk to. Also, many GOOD pharmacist can give advice. If you want to lose weight on a psych med, Klonopin works great for me. I've never had a better psych med in my 62 years. You'll know how you'll feel in a couple of days. My wish for you is to find a med that works for YOU. Blessings, my friend. Anna
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 4 answers
Posted 30 Sep 2009 • 1 answer
Posted 2 Feb 2011 • 7 answers
I, too, have gained weight with Abilify. I am also on Lamictal which also has weight gain as a side?
Posted 23 Dec 2014 • 2 answers
Posted 15 Apr 2016 • 4 answers